| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Insulin pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the a21 error test, prime/a33 test, excessive no delivery test and occlusion test or verify no excessive no delivery/occlusion alarm due to motor error alarm.Pump received with normal operating current.Pump passed self test.Pump passed off no power test.No unexpected rewind anomalies noted.No unexpected low battery alarm anomalies noted.No unexpected failed battery alarm anomalies noted.The motor was tested outside of the device and passed.
Event or Problem Description
The customer reported via phone call that the insulin pump rejected new batteries and battery life was diminished to one week.The customer blood glucose level was unknown.It was also reported that customer had to rewind insulin pump more than once and also received unexplained no delivery alarms.The insulin pump will not be returned for analysis.